# SDR SWAA021741

- Difficulty date: August 3, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 63,608 hours, 63,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN BUCKLED AT BS 1006, STR 27R.  REPAIRED SKIN PER SWA RA.
